MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31GA 8MM; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31GA 8MM; PISTON SYRINGE
Model Number 928857
Medical Device Problem Codes Break (1069); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date : unknown.Medical device manufacture date : unknown.Investigation summary : exec summary - no samples (including photos) were returned therefore bd was not able to duplicate or confirm the customer¿s indicated failure and the root cause is undetermined.Unable to perform complaint lot history check owing to an unknown lot number for this event.Capa/sa - based on the above no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) are required at this time.Dhr review - no dhr review can be carried out as the lot number is unknown.
 
Event or Problem Description
It was reported that 1 bd syringe 0.5ml 31ga 8mm cannula broke off.The following information was provided by the initial reporter : the consumer reported that the needle broke off inside of the vial.Date of event : unknown.Samples : discarded.

Brand Name
SYRINGE 0.5ML 31GA 8MM
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12321390
Report Number1920898-2021-00890
Device Sequence Number14528509
Product Code FMF
UDI-Device Identifier00311917025360
UDI-Public00311917025360
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928857
Device Catalogue Number928857
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2021
Initial Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1